본문 바로가기
KERD
논문KCI 등재

일시적 함구증으로 나타난 카페시타빈항암제 유발 급성 독성백질뇌병증

Transient Mutism Related to Capecitabine-Induced Acute Toxic Leukoencephalopathy

2

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류신경과학

초록

Capecitabine, a precursor of 5-fluorouracil (5-FU), is a well-tolerated and safe chemotherapy that has been used to treat breast, pancreatic, and colorectal cancers. Albeit rare, both 5-FU and capecitbine have been reported to be associated with acute central nervous system toxicity, including cerebellar dysfunction, posterior reversible encephalopathy syndrome, and transient leukoencephalopathies. Here we present a case of 32-year-old female, demonstrating transient mutism related to capecitabine induced acute toxic leukoencephalopathy.

Abstract

Capecitabine, a precursor of 5-fluorouracil (5-FU), is a well-tolerated and safe chemotherapy that has been used to treat breast, pancreatic, and colorectal cancers. Albeit rare, both 5-FU and capecitbine have been reported to be associated with acute central nervous system toxicity, including cerebellar dysfunction, posterior reversible encephalopathy syndrome, and transient leukoencephalopathies. Here we present a case of 32-year-old female, demonstrating transient mutism related to capecitabine induced acute toxic leukoencephalopathy.

참고문헌 (10)

  1. Van Cutsem E, "Oral capecitabine vs intravenous 5-fluorouracil and leucovorin : integrated efficacy data and novel analyses from two large, randomised, phase III trials", Br J Cancer, 90, pp.1190~1197 (2004)
  2. Obadia M, "Capecitabine-induced acute toxic leukoencephalopathy", Neurotoxicology, 62, pp.1~5 (2017)
  3. Liu L, "Capecitabine-induced leukoencephalopathy in a patient with triple-negative breast cancer: a case report and review of the literature", J Oncol Pharm Pract, 18 (2021)
  4. Kim HH, "Neurogenic speech-language disorders", pp.264~ (2012), Sigmapress
  5. Arnts H, "On the pathophysiology and treatment of akinetic mutism", Neuroscience Biobehav Rev, 112, pp.270~278 (2020)
  6. Nicoletti T, "Teaching neuroimages : transient mutism associated with splenium lesion in capecitabine-induced leukoencephalopathy", Neurology, 92, pp.e1000~e1001 (2019)
  7. Nakasu Y, "Mechanism of mutism following the transcallosal approach to the ventricles", Acta Neurochir(Wien), 110, pp.146~153 (1991)
  8. Sussman NM, "Mutism as a consequence of callosotomy", J Neurosurg, 59, pp.514~519 (1983)
  9. Doherty MJ, "Clinical implications of splenium magnetic resonance imaging signal changes", Arch Neurol, 62, pp.433~437 (2005)
  10. Perrain V, "Leukoencephalopathy with transient splenial lesions related to 5-fluorouracil or capecitabine", Eur J Neurol, 28, pp.2396~2402 (2021)

관련 논문AI추천

이 간행물의 다른 논문 (25건)